# SDR REXA201000324

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 21,678 hours, 18,664 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF KBDL FOR KCVG THE WING ANTI-ICE MASTER WARNING ILLUMINATED.  THE FLIGHT CREW COMPLETED THE QRH AND RTF, NORMAL APPROACH AND LANDING WAS MADE.  MAINTENANCE FOUND WIRE NR 2WK26YY20 TO BE BAD BETWEEN SP2WK AND THE WING ROOT.  THE WIRE WAS REPLACED AND THE SYSTEM TESTED.  ALL POST MAINTENANCE TESTS WERE NORMAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
